# SDR FDEA201106092176

- Difficulty date: June 9, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577129521000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY 2L INBD FLANGE HAS CORROSION BETWEEN FRAMES 34 AND 35 IN FWD CARGO   COMPT.  REMOVED LEVEL 1 CORROSION. REMOVED DAMAGED SECTION OF ROLLER TRACK IN FWD LOWER CARGO COMPARTMENT, ROLLER TRAY 2 LT BETWEEN FR 34 AND FR 35 AND INSTALLED CARGO COMPARTMENT ROLLER TRACK SPLICE REPAIR IAW SRM 53-10-15,  FIG 202,PAGE 209/210.
